American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 288 found      Go to page: 1 2 3 4 5 > >>

[31] D. Azé and J.-N. Corvellec. A variational method in fixed point results with inwardness conditions. Proc. Amer. Math. Soc. 134 (2006) 3577-3583. MR 2240670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Tomonari Suzuki. A sufficient and necessary condition for Halpern-type strong convergence to fixed points of nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 99-106. MR 2280199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. G. Aksoy and M. A. Khamsi. A selection theorem in metric trees. Proc. Amer. Math. Soc. 134 (2006) 2957-2966. MR 2231620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jan Andres and Tomás Fürst. An example of application of the Nielsen theory to integro-differential equations. Proc. Amer. Math. Soc. 134 (2006) 1985-1993. MR 2215767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Tomonari Suzuki. The set of common fixed points of a one-parameter continuous semigroup of mappings is $F \big( T(1) \big) \cap F \big( T(\sqrt2) \big)$. Proc. Amer. Math. Soc. 134 (2006) 673-681. MR 2180883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Claudio H. Morales. Compact perturbations of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 365-370. MR 2176003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Donal O'Regan and Juan Perán. Fixed points of compact Kakutani maps with antipodal boundary conditions. Proc. Amer. Math. Soc. 134 (2006) 825-830. MR 2180900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Adrian Petrusel and Ioan A. Rus. Fixed point theorems in ordered $L$-spaces. Proc. Amer. Math. Soc. 134 (2006) 411-418. MR 2176009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Eva María Mazcuñán-Navarro. Stability of the fixed point property in Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 129-138. MR 2170552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Antonio Jiménez-Melado and Claudio H. Morales. Fixed point theorems under the interior condition. Proc. Amer. Math. Soc. 134 (2006) 501-507. MR 2176019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Claudio H. Morales. Strong pseudo-contractions perturbed by compact operators in Banach spaces. Proc. Amer. Math. Soc. 133 (2005) 3613-3618. MR 2163597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] T. Domínguez Benavides and María A. Japón Pineda. Fixed points of nonexpansive mappings in spaces of continuous functions. Proc. Amer. Math. Soc. 133 (2005) 3037-3046. MR 2159783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Cleon S. Barroso. Semilinear elliptic equations and fixed points. Proc. Amer. Math. Soc. 133 (2005) 745-749. MR 2113923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] T. A. Burton. Fixed points and stability of a nonconvolution equation. Proc. Amer. Math. Soc. 132 (2004) 3679-3687. MR 2084091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] P. N. Dowling, C. J. Lennard and B. Turett. Weak compactness is equivalent to the fixed point property in $c_0$. Proc. Amer. Math. Soc. 132 (2004) 1659-1666. MR 2051126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ulrich Kohlenbach. Some logical metatheorems with applications in functional analysis. Trans. Amer. Math. Soc. 357 (2005) 89-128. MR 2098088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Krzysztof Bolibok. Minimal displacement and retraction problems in infinite-dimensional Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 1103-1111. MR 2045427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] André C. M. Ran and Martine C. B. Reurings. A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Amer. Math. Soc. 132 (2004) 1435-1443. MR 2053350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] M. A. Khamsi. On asymptotically nonexpansive mappings in hyperconvex metric spaces. Proc. Amer. Math. Soc. 132 (2004) 365-373. MR 2022357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Monika Budzynska. An example in holomorphic fixed point theory. Proc. Amer. Math. Soc. 131 (2003) 2771-2777. MR 1974334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jean-Paul Penot. A fixed-point theorem for asymptotically contractive mappings. Proc. Amer. Math. Soc. 131 (2003) 2371-2377. MR 1974633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Alexander D. Arvanitakis. A proof of the Generalized Banach Contraction Conjecture. Proc. Amer. Math. Soc. 131 (2003) 3647-3656. MR 1998170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Tomonari Suzuki. On strong convergence to common fixed points of nonexpansive semigroups in Hilbert spaces. Proc. Amer. Math. Soc. 131 (2003) 2133-2136. MR 1963759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Efe A. Ok. Nonzero fixed points of power-bounded linear operators. Proc. Amer. Math. Soc. 131 (2003) 1539-1551. MR 1949884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] E. De Pascale and L. De Pascale. Fixed points for some non-obviously contractive operators. Proc. Amer. Math. Soc. 130 (2002) 3249-3254. MR 1913003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Andrzej Wisnicki. Products of uniformly noncreasy spaces. Proc. Amer. Math. Soc. 130 (2002) 3295-3299. MR 1913009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ravi P. Agarwal, Said R. Grace and Donal O'Regan. On nonoscillatory solutions of differential inclusions. Proc. Amer. Math. Soc. 131 (2003) 129-140. MR 1929032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Enrique Llorens-Fuster. Semigroups of mappings with rigid Lipschitz constant. Proc. Amer. Math. Soc. 130 (2002) 1407-1412. MR 1879964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] James Merryfield, Bruce Rothschild and James D. Stein Jr.. An application of Ramsey's Theorem to the Banach Contraction Principle. Proc. Amer. Math. Soc. 130 (2002) 927-933. MR 1873763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] J. Berkovits and J. Mawhin. Diophantine approximation, Bessel functions and radially symmetric periodic solutions of semilinear wave equations in a ball. Trans. Amer. Math. Soc. 353 (2001) 5041-5055. MR 1852093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 288 found      Go to page: 1 2 3 4 5 > >>